# SDR TSAA9557211

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fss 326-359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT,  FOUND RT LOWER FRONT SPAR HAS CORROSION AT FSS 321.6 INCH, FSS 359-3.5 INCH AND FSS 359 PLUS 18 INCH.  REPAIRED PER ECO 2645.  AIRCRAFT RETURNED TO SERVICE.  (X)
